Some Identities for Even and Odd Fibonacci and Lucas Numbers

Yogesh Kumar Gupta, Mamta Singh, Omprakash Sikhwal

Abstract


The Fibonacci sequence are well known and widely investigated. The Fibonacci and Lucas sequences have enjoyed a rich history. To this day, interest remains in the relation of such sequences to many fields. In this paper, we obtain some new properties for Fibonacci and Lucas numbers in terms of even and odd numbers, using Binet’s formula. 


Full Text:

PDF

References


M. Thongmoon, Identities for the Common factors of Fibonacci and Lucas numbers, International Mathematical Form, Vol. 4, No. 7 (2009), 303-308.

M. Thongmoon, Identities for the Even and Odd Fibonacci and Lucas numbers, Int. J. Contemp. Math. Sciences, Vol. 4, No.14 (2009), 671-676.

M. Singh, Y.K. Gupta, O. Sikhwal, Generalized Fibonacci-Lucas Sequences its Properties, Global Journal of Mathematical Analysis, 2(3), 2014, 160-168.

M. Singh, Y.K. Gupta, and K. Sisodiya, Generalization of Fibonacci Sequence and Related Properties, “Research Journal of Computation and Mathematics, Vol. 3, No. 2, (2015), 12-18.

M. Singh, Y.K. Gupta, O. Sikhwal, “Identities of Generalized Fibonacci-Like Sequence.” Turkish Journal of Analysis and Number Theory, Vol. 2, No. 5 (2014): 170-175. doi:10.12691/tjant-2-5-3.

S. Vajda, Fibonacci and Lucas numbers and the golden section, Ellis Horwood Limited Publ., England, (1989).

T. Koshy, Fibonacci and Lucas numbers with applications, John Wiley and Sons, Proc., New York-Toronto, (2001).

Y.T. Ulutas, and N. Omur, New Identities for and , International Forum, Vol. 3, No.3 (2008), 147-149.

Y.K. Gupta, M. Singh, O. Sikhwal, Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences, Turkish Journal of Analysis and Number Theory, Vol. 2, No. 6 (2014), 233-238.

Y.K. Gupta, V. H. Badshah ,M. Singh, K. Sisodiya, Generalized Additive Coupled Fibonacci Sequences of Third order and Some Identities’’, International Journal of Innovative Science, Engineering & Technology, Vol. 2 Issue 3, March 2015, 80-55.

Y.K. Gupta, O. Sikhwal, and M. Singh, Determinantal Identities of Fibonacci, Lucas and Generalized Fibonacci-Lucas Sequence, MAYFEB Journal of Mathematics, Vol. 2 (2016) - Pages 17-23.

Y.K. Gupta, O. Sikhwal, and K. Sisodiya, Determinantal Identities of Generalized Fibonacci-Like Sequence, MAYFEB Journal of Computer Science, Vol. 1 (2017) - Pages 1-6.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193